# SDR QXEA2018111200413

- Difficulty date: November 10, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 22,892 hours, 24,683 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: LA697037220
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DEICE CAUTION ILLUMINATED IN FLIGHT WHEN NR 1 PROP WAS SELECTED ON ( PROP DEICE SYSTEM INOP ). DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED GROUND RUN & C/W OPS. CHECK OF PROP. DEICE SYSTEM. FOUND PROP. DEICE CAUTION LIGHT ILLUMINATING DURING NR 2 PROP CYCLE. C/W AMM TASK 30-61-00-760-801. FOUND NR 1 & NR 4  DEICE LEADS WITH HIGHER RESISTANCE ON NR 2 PROP. REMOVED & REPLACED NR 2 PROP DEICE LEADS ON NR 1 & NR 4 BLADES. IAW AMM TASK 61-10-06-000/-400-805. FUNCTIONAL CHECK GOOD. CLEARS MEL. AIRCRAFT RETURNED TO SERVICE.
